MathSciNet Relay Station
MathSciNet bibliographic data
MR557928 68H05
Sarwate, Dilip V. A note on: "Universal classes of hash functions'' [J. Comput. System Sci. 18 (1979), no. 2, 143–154; MR 80f:68110a] by J. L. Carter and M. N. Wegman. Inform. Process. Lett. 10 (1980), no. 1, 41–45.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement